Watch the video below.
If you do not do well answering the questions on the screen as the video plays, take the multiple choice megacode scenario below the video.
The multiple choice megacode scenario provides a rationale when you do not answer a question correctly.
0 of 15 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading...
You must sign in or sign up to start the quiz.
You have to pass the previous Module's quiz in order to start this quiz:
0 of 15 questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
Question 1 of 15
Scenario data: A 58 year old male enters your clinic today. He complains that he feels very weak and states that he occasionally has sensation of his heart beating heavily in his chest. He states he has no chest pain or discomfort.
Skin: Pale and dry
Cardio: HR 150; BP 120/80
Resp: Lungs CTA in all fields
CNS: Alert and oriented
Monitor: (see rhythm strip below)
What is the patient’s rhythm?CorrectIncorrect
Question 2 of 15
As you begin your assessment, the patient has a 10 second run of ventricular tachycardia which spontaneously converts back to normal sinus rhythm. During the 10 second run, the patient complained that he had some shortness of air which subsided after the episode. What is the most important intervention you should complete at this time?CorrectIncorrect
Question 3 of 15
You attach a monitor/defibrillator and call for an IV to be started on the patient. As you call for the IV, the patient begins to complain of a “fluttering feeling” in his chest and slight weakness. This is what you see on the monitor.
What is the rhythm?CorrectIncorrect
Question 4 of 15
Besides slight weakness, the patient does not seem to be unstable at this time and the QRS Complex is narrow. The patient now has oxygen on and an IV in place. What would be your first intervention?CorrectIncorrect
Question 5 of 15
Several attempts at vagal maneuvers are not successful. What would be your next intervention?CorrectIncorrect
Question 6 of 15
The 6 mg of adenosine does not convert the rhythm. What will be your next intervention?CorrectIncorrect
Question 7 of 15
You give the 12 mg of adenosine rapid IV push, and it does not convert the rhythm. After you give the 12 mg of adenosine, how many times can you repeat the 12mg of adenosine.CorrectIncorrect
Question 8 of 15
As you prepare for synchronized cardioversion, the patient’s rhythm changes and he becomes unresponsive. This is what you see on the monitor:
What is the rhythm?CorrectIncorrect
Question 9 of 15
You recognize the rhythm as ventricular tachycardia, and the patient does not have a pulse. What will be your first intervention?CorrectIncorrect
Question 10 of 15
You shock the patient at 120 J. What do you do now?CorrectIncorrect
Question 11 of 15
After you deliver 5 cycles of CPR, you perform a rhythm/pulse check and this is what you see on the monitor:
The patient has a faint pulse (180’s), is unresponsive, has a BP of 80/20 and is not breathing spontaneously. You are supporting ventilations with BVM. What should be your next intervention?CorrectIncorrect
Question 12 of 15
For synchronized cardioversion, what is the initial recommended dosage of electricity?CorrectIncorrect
Question 13 of 15
You perform the synchronized cardioversion and the rhythm does not convert. The patient still has a pulse. What is your next intervention?CorrectIncorrect
Question 14 of 15
You perform synchronized cardioversion at 200 J and the patient converts to the following rhythm:
After cardioversion, the patient has a good pulse and is breathing spontaneously (RR 8). What is the patient’s rhythm?CorrectIncorrect
Question 15 of 15
Great Job! The patient is stabilized and sent to the critical care unit. If the cardioversion machine would not have been able to synchronize with the patient’s rhythm when he was unstable, what would have been the best intervention?CorrectIncorrect